Secondary flows in tubes of arbitrary shape

Mario F. Letelier, Dennis A. Siginer

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)179-207
Number of pages29
JournalRheology Series
Volume8
Issue numberC
DOIs
Publication statusPublished - Dec 1 1999

All Science Journal Classification (ASJC) codes

  • Computational Mechanics
  • Applied Mathematics
  • Mathematical Physics
  • Statistics and Probability

Cite this

Letelier, Mario F. ; Siginer, Dennis A. / Secondary flows in tubes of arbitrary shape. In: Rheology Series. 1999 ; Vol. 8, No. C. pp. 179-207.
@article{cc5023cb53974ca6a6bcf08c4da7ed24,
title = "Secondary flows in tubes of arbitrary shape",
author = "Letelier, {Mario F.} and Siginer, {Dennis A.}",
year = "1999",
month = "12",
day = "1",
doi = "10.1016/S0169-3107(99)80031-8",
language = "English",
volume = "8",
pages = "179--207",
journal = "Rheology Series",
issn = "0169-3107",
publisher = "Elsevier",
number = "C",

}

Secondary flows in tubes of arbitrary shape. / Letelier, Mario F.; Siginer, Dennis A.

In: Rheology Series, Vol. 8, No. C, 01.12.1999, p. 179-207.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Secondary flows in tubes of arbitrary shape

AU - Letelier, Mario F.

AU - Siginer, Dennis A.

PY - 1999/12/1

Y1 - 1999/12/1

UR - http://www.scopus.com/inward/record.url?scp=77957056908&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=77957056908&partnerID=8YFLogxK

U2 - 10.1016/S0169-3107(99)80031-8

DO - 10.1016/S0169-3107(99)80031-8

M3 - Article

VL - 8

SP - 179

EP - 207

JO - Rheology Series

JF - Rheology Series

SN - 0169-3107

IS - C

ER -